Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Starting again after potential bathmate injury finasteride

12

Originally Posted by Neckman
Thanks but I did many times almost every months in the past year and they were always in range. Sometimes low-ish but mostly mid-range.

I tried HCG with no improvement and still holding out on TRT mainly because I want to have kids and I am still holding on to my hair

Yeah - sorry - missed that earlier in your thread. FWIW, I haven’t lost any hair with TRT and it fixed pretty much every problem you describe and then some for me, but I’m 55 and done with kids. You would be a bit young to start that anyway.

There are plenty of dietary things you can do to increase testosterone as well has heavy lifting, and I’d do that before cardio or make it a HIIT type lifting.

Finasteride can cause ED issue for multiple years after stopping from what I’ve read. I experienced it myself and it took a while (more than 6 months) to get back to normal.

Good luck!


Mar21 - BPFSL: 6.5", BPEL: 6.5", NBPEL: 6", MEG: 5.5"

Nov21 - BPFSL: 8" (cold), BPEL: 7.375", NBPEL: 6.875", MEG: 5.5"

One Day - BPFSL: 9.5", BPEL: 9", NBPEL: 8.5", MEG: 6"

Originally Posted by Willis99
Finasteride can cause ED issue for multiple years after stopping from what I’ve read. I experienced it myself and it took a while (more than 6 months) to get back to normal.

You know what? I was also on Finasteride and have had trouble. I chalked it up to getting older, but maybe I should rethink that. I have been off finasteride for a couple of months, but after a couple more, maybe I will get some of my manhood back! I can get semi-hard with sildenafil, but no where near as hard as I used to get. Really sucks!


The primary goal of PE should be to make your penis as healthy as possible in both form and function. If you do that, increased size will follow.

Read this one … there are many arguing whether it does cause ED, but since I lived it I believe.

https://www.healthcentre.org.uk/pha…inasteride.html


Mar21 - BPFSL: 6.5", BPEL: 6.5", NBPEL: 6", MEG: 5.5"

Nov21 - BPFSL: 8" (cold), BPEL: 7.375", NBPEL: 6.875", MEG: 5.5"

One Day - BPFSL: 9.5", BPEL: 9", NBPEL: 8.5", MEG: 6"

Originally Posted by gprent
You know what? I was also on Finasteride and have had trouble. I chalked it up to getting older, but maybe I should rethink that. I have been off finasteride for a couple of months, but after a couple more, maybe I will get some of my manhood back! I can get semi-hard with sildenafil, but no where near as hard as I used to get. Really sucks!

How long were you on finasteride?

Thanks for the tips guys I am going to focus on getting my fitness high and rehabing my penis
I am pretty sure the finasteride contributed to my situation since I had used the bathmate before and even when pushing to high levels I was fine never experienced retraction especially
Compared to what I have now which is permanent state of retraction upon waking up

I would think this is probably caused by Finasteride, and not by PE. There’s even a name for it- Post Finasteride Syndrome. I likely have something similar- Post SSRI Syndrome.

I’ve never taken Finasteride, but I have a similar situation to you- I took an antidepressant (Citalopram) for approximately 9 years. I went off of it very slowly last year and completely stopped in April of 2020.

Right after I quit, it was extremely difficult for me to get an erection, and when I did, I had premature ejaculation really badly.

Fast forward to now- my erections are better, but they’re still noticeably different from before I went off the medication. I can get erections, but they are hard to maintain, so I often have to take Sildenafil for sex.

Doctors are surmising that Finasteride Syndrome is similar to Post SSRI Syndrome. The symptoms are extremely similar, and both can mess with your hormones.

I went to one of the top urologists here in Germany who sees patients that deal with both Post Finasteride/Post SSRI Syndrome, and he very much believes it’s real. He did tell me that all of the patients he sees do eventually recover. Unfortunately, he couldn’t give me any kind of a timeline.

What is strange is that my hormones also seem to be ok, and none of the tests really found anything out. One of the major side effects that I still have is that it’s extremely difficult for me to cum. I can orgasm, but very often, there is no cum. I never had this problem before going off the meds, so that’s also how I know it’s not “just in my head”. You can’t fake not being able to cum. Even at the urologists office, I had to give a sperm sample, and they noted in the report how small the sperm sample was.

What worries me is when you read message boards on the topic of these syndromes, some people seem to have had these conditions for years after taking these medications with little improvement. I would recommend not to read them, because it’ll only depress you.

In the meantime, I’ve been doing a lot of HIIT exercises, going to the gym, and taking things like Maca pills, Muira Puama and Citrulline. I think that has helped some. Unfortunately, my erections still aren’t back to baseline, and I just turned 36. So it’s extremely frustrating, I definitely know how you feel.

Feel free to PM me if you need any support!

Top
12

All times are GMT. The time now is 12:27 AM.